Alert archive / Pennsylvania / Special Weather Statements in 2021
Special Weather Statement, NWS State College, PA
NWS State College, PA issued this special weather statement at Aug 13, 2021, 4:20 PM EDT for Sullivan County, Pennsylvania. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 13, 2021, 4:20 PM EDT (20:20 UTC)
- Expired
- Aug 13, 2021, 4:45 PM EDT
- In force
- 25 min
- Issued by
- NWS State College, PA
- Hail
- 0.00 in
- Wind
- 55
County Sullivan County, PA
The radar
The Binghamton radar (KBGM), 104 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 8.3 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 402 J/kg
- Mixed-layer CIN
- -79 J/kg
- Mixed-layer LCL
- 876 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted.
292
WWUS81 KCTP 132020
SPSCTP
Special Weather Statement
National Weather Service State College PA
420 PM EDT Fri Aug 13 2021
PAZ041-042-132045-
Sullivan PA-Northern Lycoming PA-
420 PM EDT Fri Aug 13 2021
...Strong thunderstorms will impact portions of northeastern Lycoming
and western Sullivan Counties through 445 PM EDT...
At 420 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Ralston to near Barbours to
Loyalsockville. Movement was east at 35 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Ralston, Kettle Creek Gorge, Muncy Valley, Lincoln Falls, Barbours,
Shunk, Laporte, Forksville, Eagles Mere and Hillsgrove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
north central Pennsylvania.
&&
LAT...LON 4156 7649 4148 7648 4134 7650 4134 7670
4135 7674 4136 7683 4135 7696 4142 7694
4154 7698 4159 7680
TIME...MOT...LOC 2020Z 259DEG 29KT 4150 7688 4142 7688 4135 7690
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
$$
BanghoffWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this special weather statement went out at Aug 13, 3:33 PM EDT, 47 minutes earlier.
Area forecast discussion, Aug 13, 3:33 PM EDT, 47 minutes before
Area Forecast Discussion National Weather Service State College PA 333 PM EDT Fri Aug 13 2021 .SYNOPSIS... An upper level ridge will remain positioned just east of Cape Hatteras today. A cold front over the Great Lakes will push southeast across Pennsylvania Saturday, then high pressure will build into the region late in the weekend. The remnants of Tropical Storm Fred could potentially lift north into Pennsylvania by the middle of next week. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... Heating of moist, unstable air mass, combined with arrival of the vort max/lifting, is resulting in development of thunderstorms which will continue this afternoon and into this evening. SPC marginal severe threat painted across entire CWA, with far southwest corner in SLGT risk and a SLGT added over the lower susq with the early afternoon. SVR watches 436 (lower Susq Valley) til 00Z and 437 (northeast) til 03Z coordinated with SPC. Added potential for gusty and damaging winds to wx grids accordingly. Pvs discussion... Anomalous upper level ridge positioned just east of Cape Hatteras will bring another day of high heat and humidity to Central Pa. Heat advisory and excessive heat warning remain in effect for this afternoon based on fcst max heat indices of 100-105F across much of the southeast half of the CWA. No reason to deviate significantly from yesterday's highs, as this part of the state will remain in the same air mass as Thursday. Latest GEFS and ECENS 2m/850mb temp plumes support another day of highs in the low to mid 90s across the southeast part of the forecast area accompanied by high humidity. Waning convection is anticipated this evening, as vort max exits the region. However, cold front pushing in from the Grt Lks is likely to be accompanied by scattered showers well into the night across the northwest counties. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY/... Mid level trough and best large scale forcing are progged to pass north of Pa Saturday. However, high pwats and low level convergence are enough to maintain the chance of showers along surface cold front, as it sags southward through the forecast area Saturday. Latest operational and ensemble models indicate there will be enough pre-frontal, diurnal heating and resulting instability to support the chance of thunderstorms across the southeast corner of the forecast area. Otherwise, expect brightening skies for much of the region by afternoon, as much drier air filters in on northerly flow behind the front. Ensemble 2m temp plumes indicate highs will be around 10F cooler than today, with readings Saturday afternoon ranging from the mid 70s over the northern tier, to the mid 80s in the southern valleys. Surface high and associated low pwat air mass are progged to build into the region from the Grt Lks Saturday and Sunday, supplying fair weather and low humidity. Position of surface high settling into northern Pa should result in efficient radiational cooling with readings likely dipping into the upper 40s in the northern valleys Sunday morning, along with patchy valley fog. Model RH profiles support mostly sunny skies Sunday across central and northern PA with a mixture of clouds and sun across the south. Mixing down ensemble mean 850mb temps of around 12C translates to expected highs ranging from the mid 70s over the higher elevations of the Alleghenies, to the low 80s in the valleys from I-80 south. && .LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/... High pressure will remain centered over New England and the northern Mid-Atlantic Monday into Tuesday. Then the ridge axis will shift a little further east allowing moisture to move northward along the spine of the Appalachians. Also the upper level ridge axis will shift east with southwest flow aloft bringing increased clouds. Temperatures next week will be relatively pleasant, as they will stay mostly in the 70s and the lower 80s with persistent cloud cover though mid week with low to mid 80s Thursday and Friday. Dewpoints will be in the 50s and 60s Monday, but increase a few degrees each day beginning Tuesday, contributing to very muggy conditions mid to latter week. There is a chance for daily rain showers and thunderstorms with a northward surge of moisture from the remnants of Fred moving into Tuesday. Much uncertainty remains. Scatter thunderstorms are possible each afternoon all week mainly following a diurnal trend with best POPs Tuesday afternoon into evening. There may be some enhancement from shortwaves especially Thursday into Friday but model uncertainties making timing anything difficult. && .AVIATION /20Z FRIDAY THROUGH WEDNESDAY/... Moderate instability fuels another round of scattered t-storms this afternoon/evening which may produce localized strong wind gusts >40kts from 270-330 deg. Showers should accompany cold front and impact the NW 1/2 of the airspace early tonight. Post- frontal/upslope sub-VFR cigs are most likely at KBFD/KJST/KIPT late tonight into early Saturday morning. Cloud deck erodes Saturday afternoon. As skies clear out and temps drop into the 50s, there could be patchy valley fog especially in the northern tier late Saturday night/early Sunday morning. Outlook... Sun...AM Patchy valley fog northern 1/2. Otherwise, VFR. Mon...Iso-sct PM t-storm impacts possible mainly SW 1/3. Tue...Increasing coverage of showers/t-storms. && .CLIMATE... High temperature of 94 degrees at Altoona tied the previous record high set in 2016. && .CTP WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 7 PM EDT this evening for PAZ026>028-035- 036-046-049>053-056-058-063. Excessive Heat Warning until 7 PM EDT this evening for PAZ057- 059-064>066. && SYNOPSIS...Fitzgerald/Gartner NEAR TERM...Gartner SHORT TERM...Watson/Fitzgerald LONG TERM...Watson/DeVoir/Gutierrez AVIATION...Steinbugl/Gutierrez CLIMATE...
Hazardous weather outlook, Aug 13, 3:59 PM EDT, 21 minutes before
Hazardous Weather Outlook National Weather Service State College PA 359 PM EDT Fri Aug 13 2021 PAZ057-059-064>066-142000- Dauphin-Lebanon-Adams-York-Lancaster- 359 PM EDT Fri Aug 13 2021 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 436 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Excessive Heat Warning. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ036-056-058-063-142000- Franklin-Perry-Schuylkill-Cumberland- 359 PM EDT Fri Aug 13 2021 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 436 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Heat Advisory. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ004-005-010-011-017>019-024-025-033-034-142000- Warren-McKean-Elk-Cameron-Clearfield-Northern Centre-Southern Centre- Cambria-Blair-Somerset-Bedford- 359 PM EDT Fri Aug 13 2021 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Strong thunderstorms with gusty winds and small hail are possible late this afternoon or evening. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ026>028-035-142000- Huntingdon-Mifflin-Juniata-Fulton- 359 PM EDT Fri Aug 13 2021 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Heat Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ006-012-037-041-042-045-142000- Potter-Northern Clinton-Tioga-Northern Lycoming-Sullivan- Southern Clinton- 359 PM EDT Fri Aug 13 2021 ...SEVERE THUNDERSTORM WATCH 437 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ046-049>053-142000- Southern Lycoming-Union-Snyder-Montour-Northumberland-Columbia- 359 PM EDT Fri Aug 13 2021 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 437 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Heat Advisory. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. BG
In the hours before
Special weather statement, Aug 13, 2:59 PM EDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service State College PA
259 PM EDT Fri Aug 13 2021
PAZ012-131930-
Northern Clinton PA-
259 PM EDT Fri Aug 13 2021
...A strong thunderstorm will impact portions of north central
Clinton County through 330 PM EDT...
At 258 PM EDT, Doppler radar was tracking a strong thunderstorm over
Renovo, moving east at 20 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Renovo, South Renovo and Hyner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4138 7754 4132 7752 4132 7777 4139 7777
4145 7760
TIME...MOT...LOC 1858Z 264DEG 17KT 4134 7774
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
EvanegoSpecial weather statement, Aug 13, 3:00 PM EDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service State College PA
300 PM EDT Fri Aug 13 2021
PAZ006-131930-
Potter PA-
300 PM EDT Fri Aug 13 2021
...A strong thunderstorm will impact portions of northeastern Potter
County through 330 PM EDT...
At 300 PM EDT, Doppler radar was tracking a strong thunderstorm near
Denton Hill State Park, moving east at 20 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Ulysses.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4194 7761 4188 7760 4179 7761 4178 7761
4179 7786 4187 7787
TIME...MOT...LOC 1900Z 269DEG 18KT 4184 7780
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
EvanegoSpecial weather statement, Aug 13, 3:04 PM EDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service State College PA
304 PM EDT Fri Aug 13 2021
PAZ006-011-131930-
Potter PA-Cameron PA-
304 PM EDT Fri Aug 13 2021
...Strong thunderstorms will impact portions of southwestern Potter
and northeastern Cameron Counties through 330 PM EDT...
At 304 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles east of Sizerville to near Wharton to
near Cameron. Movement was east at 20 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Cameron, Wharton and Cherry Springs State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4170 7776 4153 7784 4147 7795 4147 7799
4146 7799 4145 7825 4164 7806
TIME...MOT...LOC 1904Z 273DEG 19KT 4162 7803 4155 7807 4146 7822
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
EvanegoSpecial weather statement, Aug 13, 3:26 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service State College PA
326 PM EDT Fri Aug 13 2021
PAZ056-057-132000-
Perry PA-Dauphin PA-
326 PM EDT Fri Aug 13 2021
...A strong thunderstorm will impact portions of northwestern Dauphin
and northeastern Perry Counties through 400 PM EDT...
At 326 PM EDT, Doppler radar was tracking a strong thunderstorm near
Duncannon, moving east at 20 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Millersburg, Newport, Duncannon, New Buffalo, Liverpool, Halifax,
Millerstown and Enders.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
south central Pennsylvania.
&&
LAT...LON 4053 7720 4063 7695 4060 7692 4061 7691
4043 7680 4040 7702 4037 7713
TIME...MOT...LOC 1926Z 251DEG 18KT 4043 7706
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
EvanegoSpecial weather statement, Aug 13, 3:57 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service State College PA
357 PM EDT Fri Aug 13 2021
PAZ041-132030-
Northern Lycoming PA-
357 PM EDT Fri Aug 13 2021
...A strong thunderstorm will impact portions of north central
Lycoming County through 430 PM EDT...
At 357 PM EDT, Doppler radar was tracking a strong thunderstorm near
Trout Run, moving east at 35 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Ralston and Trout Run.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
north central Pennsylvania.
&&
LAT...LON 4136 7683 4135 7696 4135 7717 4147 7724
4153 7688
TIME...MOT...LOC 1957Z 273DEG 32KT 4140 7713
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
EvanegoSpecial weather statement, Aug 13, 4:20 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service State College PA
420 PM EDT Fri Aug 13 2021
PAZ041-042-132045-
Sullivan PA-Northern Lycoming PA-
420 PM EDT Fri Aug 13 2021
...Strong thunderstorms will impact portions of northeastern Lycoming
and western Sullivan Counties through 445 PM EDT...
At 420 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Ralston to near Barbours to
Loyalsockville. Movement was east at 35 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Ralston, Kettle Creek Gorge, Muncy Valley, Lincoln Falls, Barbours,
Shunk, Laporte, Forksville, Eagles Mere and Hillsgrove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
north central Pennsylvania.
&&
LAT...LON 4156 7649 4148 7648 4134 7650 4134 7670
4135 7674 4136 7683 4135 7696 4142 7694
4154 7698 4159 7680
TIME...MOT...LOC 2020Z 259DEG 29KT 4150 7688 4142 7688 4135 7690
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
BanghoffThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 8:05 PM EDT | Severe Thunderstorm Warning | CTP | Clinton, Lycoming, Sullivan, Tioga | 40 min |
| Aug 12, 8:16 PM EDT | Special Weather Statement | CTP | Blair, Huntingdon, Mifflin | 29 min |
| Aug 12, 8:28 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming, Sullivan | 47 min |
| Aug 12, 8:33 PM EDT | Special Weather Statement | CTP | Union | 12 min |
| Aug 12, 8:42 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton, Lycoming, Mifflin, Union | 48 min |
| Aug 12, 8:46 PM EDT | Special Weather Statement | CTP | Juniata, Mifflin, Perry, Snyder | 29 min |
| Aug 12, 9:01 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lycoming, Montour, Northumberland, Union | 44 min |
| Aug 12, 9:14 PM EDT | Special Weather Statement | CTP | Sullivan | 31 min |
| Aug 12, 9:23 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Montour, Northumberland, Snyder, Union | 67 min |
| Aug 12, 9:25 PM EDT | Special Weather Statement | CTP | Perry | 20 min |
| Aug 12, 9:44 PM EDT | Special Weather Statement | CTP | Dauphin | 31 min |
| Aug 12, 9:59 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Dauphin, Lebanon, Northumberland, Perry, Schuylkill | 31 min |
| Aug 12, 10:31 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Dauphin, Lebanon, Northumberland, Schuylkill | 59 min |
| Aug 12, 10:34 PM EDT | Special Weather Statement | CTP | Lebanon | 26 min |
| Aug 12, 11:03 PM EDT | Special Weather Statement | CTP | Lebanon | 27 min |
| Aug 12, 11:10 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Lancaster, Lebanon, York | 34 min |
| Aug 13, 1:49 PM EDT | Special Weather Statement | CTP | Cumberland, Franklin, Perry | 41 min |
| Aug 13, 1:59 PM EDT | Special Weather Statement | CTP | Fulton | 31 min |
| Aug 13, 2:12 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Franklin, Fulton, Huntingdon, Juniata and 2 more | 63 min |
| Aug 13, 2:17 PM EDT | Special Weather Statement | CTP | Cameron | 28 min |
| Aug 13, 2:22 PM EDT | Special Weather Statement | CTP | Potter | 38 min |
| Aug 13, 2:35 PM EDT | Special Weather Statement | CTP | Clinton | 25 min |
| Aug 13, 2:59 PM EDT | Special Weather Statement | CTP | Clinton | 31 min |
| Aug 13, 3:00 PM EDT | Special Weather Statement | CTP | Potter | 30 min |
| Aug 13, 3:04 PM EDT | Special Weather Statement | CTP | Potter | 26 min |
| Aug 13, 3:12 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Franklin | 63 min |
| Aug 13, 3:14 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Perry | 61 min |
| Aug 13, 3:22 PM EDT | Severe Thunderstorm Warning | CTP | Clinton, Lycoming | 38 min |
| Aug 13, 3:26 PM EDT | Special Weather Statement | CTP | Dauphin | 34 min |
| Aug 13, 3:35 PM EDT | Severe Thunderstorm Warning | CTP | York | 40 min |
| Aug 13, 3:43 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Juniata, Northumberland, Perry, Snyder | 29 min |
| Aug 13, 3:43 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Dauphin, Perry | 47 min |
| Aug 13, 3:56 PM EDT | Areal Flood Advisory | CTP | Adams, Cumberland, Dauphin, Perry, York | 2 hr |
| Aug 13, 3:57 PM EDT | Special Weather Statement | CTP | Lycoming | 33 min |
| Aug 13, 4:07 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Dauphin, Lancaster, Lebanon, York | 53 min |
| Aug 13, 4:30 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lycoming, Sullivan | 60 min |
| Aug 13, 4:41 PM EDT | Special Weather Statement | CTP | Clinton | 34 min |
| Aug 13, 4:59 PM EDT | Special Weather Statement | CTP | York | 46 min |
| Aug 13, 5:14 PM EDT | Special Weather Statement | CTP | Montour | 16 min |
| Aug 13, 5:29 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lycoming, Sullivan | 31 min |
| Aug 13, 5:38 PM EDT | Special Weather Statement | CTP | Snyder, Union | 37 min |
Nearby
Special Weather Statements in Pennsylvania, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.